Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I’ve been off Accutane for 8 months with no hiccups or anything. I was used to tiny pimples that would appear once in a while and disappear the next day. However, recently I’ve started breaking out heavily again from before. I believe I am relasping as my acne from my body is back as well.  Now my friend reccommended I try birth control since that was never an option my dermatologist gave me during our trial and error of acne medications. Is it wiser for me to go back on accutane? 

Share this post


Link to post
Share on other sites

As far as I know, birth control really mostly just helps if your acne is hormonal. When I went to the derm they never gave me the option of birth control since that's not the primary purpose of birth control. An OBGYN told me that it helps with acne sometimes though. When I was on BC it didn't make a big difference with my acne, and the derm I went to recommended that I try Accutane (which I haven't yet tried).
If you don't want to go back on Accutane, there are probably some other options your derm could suggest!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×